Retreatment with Ethambutol After Toxic Optic Neuropathy (.pdf)

Update item information
Identifier 20160228_nanos_posters_010
Title Retreatment with Ethambutol After Toxic Optic Neuropathy (.pdf)
Creator Marc A. Bouffard, Ruvandhi Nathavitharana, David S. Yassa, Nurhan Torun
Subject Retina, Vascular Disorders, Visual Fields, Optic Neuropathy, Tumors
Description "Ethambutol is an important component of the treatment for mycobacterial infections. Toxic optic neuropathy is a dose-dependent side effect of ethambutol treatment, occurring in approximately 5-6% of patients at 25mg/kg/day and in 1% at 15mg/kg/day. When optic neuropathy is suspected, ethambutol is typically withdrawn. Some patients require retreatment for mycobacterial infections, but the safety of ethambutol retreatment in a patient who previously developed and recovered from ethambutol-induced optic neuropathy or chiasmopathy has not been established."
Relation is Part of NANOS Annual Meeting 2016: Poster Presentations
Contributor Primary Marc A. Bouffard, Ruvandhi Nathavitharana, David S. Yassa, Nurhan Torun
Contributor Secondary Marc A. Bouffard, Ruvandhi Nathavitharana, David S. Yassa, Nurhan Torun
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Date 2016-02-28
Type Text
Format application/pdf
Format Creation application.pdf
Source 2016 North American Neuro-Ophthalmology Society Annual Meeting
Rights Management Copyright 2016. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Language eng
ARK ark:/87278/s6g76mm2
Setname ehsl_novel_nam
Date Created 2016-07-21
Date Modified 2016-10-11
ID 185157
Reference URL https://collections.lib.utah.edu/ark:/87278/s6g76mm2
Back to Search Results